НЕРАВЕНСТВО БЕРНШТЕЙНА ДЛЯ ПРОИЗВОДНЫХ ВЕЙЛЯ ТРИГОНОМЕТРИЧЕСКИХ ПОЛИНОМОВ В ПРОСТРАНСТВЕ Lo

Translated title of the contribution: Bernstein's Inequality for the Weyl Derivatives of Trigonometric Polynomials in the Space Lo

Research output: Contribution to journalArticlepeer-review

Abstract

A logarithmic asymptotics for the behavior with respect to of the exact constant in Bernstein's inequality for the Weyl derivative of positive noninteger order of trigonometric polynomials of order in the space is obtained. It turns out that the order in of the behavior of this constant for positive noninteger orders of the derivatives has exponential growth in contrast to the power growth in the well-studied case of classical derivatives of positive integer order.
Translated title of the contributionBernstein's Inequality for the Weyl Derivatives of Trigonometric Polynomials in the Space Lo
Original languageRussian
Pages (from-to)255-264
Number of pages10
JournalМатематические заметки
Volume104
Issue number2
DOIs
Publication statusPublished - 2018

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Fingerprint

Dive into the research topics of 'Bernstein's Inequality for the Weyl Derivatives of Trigonometric Polynomials in the Space Lo'. Together they form a unique fingerprint.

Cite this